# SDR AALA20110212MIA02

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 71,830 hours, 11,389 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 7321870010
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED LOW CENTER HYDRAULIC FLUID QUANTITY.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEAK COMING FROM THE RIGHT WING FLAP/SLAT SHUTOFF VALVE MODULE LOCATED AT THE REAR WHEEL WELL INBOARD SIDE.  REPLACED MODULE.  SYSTEM GROUND CHECK NORMAL OPERATION.
